# SDR CA021220007

- Difficulty date: December 20, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 4,388 hours
- Engine: Pwa JT15D4
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6521158192
- Condition: Worn
- Location: Te Flaps
- Component: Flap, Cessna
- Component part number: 652500130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIB EXTENSIONS WORN.  WHEN FLAP IS FULLY RETRACTED THE RIB EXTENSIONS FRETTING ON THE FLAP TRACK AND FLAP TRACK RIVETS.
